UAB Digital Repository of Documents 2 records found  Search took 0.02 seconds. 
1.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
2.
43 p, 1.7 MB Geometric configurations of singularities for quadratic differential systems with three distinct real simple finite singularities / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we classify, with respect to the geometric equivalence relation, the global configurations of singularities, finite and infinite, of quadratic differential systems possessing exactly three distinct finite simple singularities. [...]
2013 - 10.1007/s11784-014-0175-2
Journal of Fixed Point Theory and Applications, Vol. 14 Núm. 2 (2013) , p. 555-618  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.